# SDR CA991208082

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222R
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUR SEPARATE OCCURRENCES OF STARTER FAILURE EXPRESSED BY OPERATOR ALL RELATING TO THE BENDIX DRIVE GEAR EITHER NOT ENGAGING OR WILL NOT DISENGAGE DURING START SEQUENCE.
